Research

Möbius geometry of surfaces of constant mean curvature 1 in hyperbolic space


Reference:

Hertrich-Jeromin, U., Musso, E. and Nicolodi, L., 2001. Möbius geometry of surfaces of constant mean curvature 1 in hyperbolic space. Annals of Global Analysis and Geometry, 19 (2), pp. 185-205.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Official URL:

http://dx.doi.org/10.1023/A:1010738712475

Abstract

An overview of the various transformations of isothermic surfaces and their interrelations is given using aquaternionic formalism. Applications to the theory of cmc-1 surfaces inhyperbolic space are given and relations between the two theories are discussed. Within this context, we give Möbius geometric characterizations for cmc-1 surfaces in hyperbolic space and theirminimal cousins.

Details

Item Type Articles
CreatorsHertrich-Jeromin, U., Musso, E. and Nicolodi, L.
DOI10.1023/A:1010738712475
DepartmentsFaculty of Science > Mathematical Sciences
RefereedYes
StatusPublished
ID Code7458

Export

Actions (login required)

View Item